# SDR ASAA2022021137408

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,777 hours, 15,547 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ELEC" LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED ELECTRIC MESSAGE PROCEDURE PER B737-800 FIM 24-31 TASK 801 FOUND STATIC INV INOP FAULT. PERFORMED FIM 24-31-801 ALL CLEARED & REFER CONFIRMATION TASK.
